BibTeX record: journals/algorithmica/Feder94

download as .bib file

@article{DBLP:journals/algorithmica/Feder94,
  author    = {Tom{\'{a}}s Feder},
  title     = {Network Flow and 2-Satisfiability},
  journal   = {Algorithmica},
  year      = {1994},
  volume    = {11},
  number    = {3},
  pages     = {291--319},
  url       = {http://dx.doi.org/10.1007/BF01240738},
  doi       = {10.1007/BF01240738},
  timestamp = {Wed, 01 Oct 2014 20:21:58 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/Feder94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}